Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Mappings of finite distortion: The sharp modulus of continuity


Authors: Pekka Koskela and Jani Onninen
Journal: Trans. Amer. Math. Soc. 355 (2003), 1905-1920
MSC (2000): Primary 30C65
DOI: https://doi.org/10.1090/S0002-9947-03-03090-3
Published electronically: January 10, 2003
MathSciNet review: 1953531
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish an essentially sharp modulus of continuity for mappings of subexponentially integrable distortion.


References [Enhancements On Off] (What's this?)

  • 1. Guy David, Solutions de l’équation de Beltrami avec |𝜇|_{∞}=1, Ann. Acad. Sci. Fenn. Ser. A I Math. 13 (1988), no. 1, 25–70 (French). MR 975566, https://doi.org/10.5186/aasfm.1988.1303
  • 2. Giannetti, F., Iwaniec, T., Onninen, J., and Verde, A. (2002). $L^1$-Estimates of Jacobians by subdeterminants. J. Geom. Anal. 12, no. 2, 223-254.
  • 3. L. Greco, Sharp integrability of nonnegative Jacobians, Rend. Mat. Appl. (7) 18 (1998), no. 3, 585–600 (English, with English and Italian summaries). MR 1686812
  • 4. Luigi Greco, Tadeusz Iwaniec, and Gioconda Moscariello, Limits of the improved integrability of the volume forms, Indiana Univ. Math. J. 44 (1995), no. 2, 305–339. MR 1355401, https://doi.org/10.1512/iumj.1995.44.1990
  • 5. Hencl, S. and Malý, J., Mappings of finite distortion: Hausdorff measure of zero sets. Preprint. Charles University, 2001.
  • 6. Iwaniec, T., Koskela, P., Martin, G. J. and Sbordone, C., Mappings of finite distortion: $L^n\log^\alpha L$-integrability. Preprint 246, Department of Mathematics and Statistics, University of Jyväskylä, 2001.
  • 7. Tadeusz Iwaniec, Pekka Koskela, and Jani Onninen, Mappings of finite distortion: monotonicity and continuity, Invent. Math. 144 (2001), no. 3, 507–531. MR 1833892, https://doi.org/10.1007/s002220100130
  • 8. Iwaniec, T., Koskela, P. and Onninen, J. (2002). Mappings of finite distortion: Compactness. Ann. Acad. Sci. Fenn. Math. 27, no. 2, 391-417.
  • 9. Iwaniec, T. and Martin, G. J., The Beltrami equation, Mem. Amer. Math. Soc., to appear.
  • 10. Iwaniec, T. and Martin, G. J. (2001). Geometric function theory and non-linear analysis. Oxford Mathematical Monographs.
  • 11. Tadeusz Iwaniec and Carlo Sbordone, On the integrability of the Jacobian under minimal hypotheses, Arch. Rational Mech. Anal. 119 (1992), no. 2, 129–143. MR 1176362, https://doi.org/10.1007/BF00375119
  • 12. Kauhanen, J., Koskela, P. and Malý, J. (2001). Mappings of finite distortion: Discreteness and openness. Arch. Rational Mech. Anal. 160, 135-151.
  • 13. Janne Kauhanen, Pekka Koskela, and Jan Malý, Mappings of finite distortion: condition N, Michigan Math. J. 49 (2001), no. 1, 169–181. MR 1827080, https://doi.org/10.1307/mmj/1008719040
  • 14. Kauhanen, J., Koskela, P., Malý, J., Onninen, J. and Zhong, X., Mappings of finite distortion: Sharp Orlicz-conditions. Rev. Mat. Iberoamericana, to appear.
  • 15. Koskela, P. and Malý, J., Mappings of finite distortion: The zero set of the Jacobian. Preprint 241, Department of Mathematics and Statistics, University of Jyväskylä, 2001.
  • 16. Morrey, C. B. (1938). On the solutions of quasilinear elliptic partial differential equations, Trans. Amer. Math. Soc., 43, 126-166.
  • 17. Onninen, J., A note on the isoperimetric inequality. Proc. Amer. Math. Soc., to appear.
  • 18. Ju. G. Rešetnjak, Spatial mappings with bounded distortion, Sibirsk. Mat. Ž. 8 (1967), 629–658 (Russian). MR 0215990

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30C65

Retrieve articles in all journals with MSC (2000): 30C65


Additional Information

Pekka Koskela
Affiliation: University of Jyväskylä, Department of Mathematics and Statistics, P.O. Box 35, Fin-40351 Jyväskylä, Finland
Email: pkoskela@maths.jyu.fi

Jani Onninen
Affiliation: University of Jyväskylä, Department of Mathematics and Statistics, P.O. Box 35, Fin-40351 Jyväskylä, Finland
Email: jaonnine@maths.jyu.fi

DOI: https://doi.org/10.1090/S0002-9947-03-03090-3
Received by editor(s): January 25, 2002
Published electronically: January 10, 2003
Additional Notes: The authors were supported in part by the Academy of Finland, project 39788. The second author was also supported by the foundations Magnus Ehrnroothin Säätiö and Vilho, Yrjö ja Kalle Väisälän Rahasto. This research was completed when the authors were visiting at the University of Michigan, Pekka Koskela as the Fred and Lois Gehring professor. They wish to thank the Institute for the hospitality
Article copyright: © Copyright 2003 American Mathematical Society